# SDR REXA2015080700773

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 17,392 hours, 11,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING ON FLOOR IN EXIT ROW.  INSTALLED MISSING EMER LIGHT STRIP IAW AMM 33-51-01.
